# SDR USAA2010040290706

- Difficulty date: April 1, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 28,638 hours, 17,595 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 1724
- Condition: Low Pressure
- Location: Service Door
- Part time: 28,638 hours, 17,595 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 894 - ATL - EES - AFT LEFT SERVICE DOOR EMERGENCY CYLINDER / ACCUMULATOR CHARGE LOW.  MAINTENANCE SERVICED EMERGENCY CYLINDER / ACCUMULATOR AT AFT LEFT SERVICE DOOR AS PER AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
